# SDR DALA14015225649

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER FLANGE OF INTERCOSTAL AT BS 1315, RBL 35 CORRODED.  REMOVED DAMAGE INTERCOSTAL, FABRICATED NEW INTERCOSTAL.  PRIMED AND TOP COATED.  INSTALLED INTERCOSTAL IAW DWG 146N5400, REV C SRM.
